| Catalog Number |
381012 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device leaks at the hub.Today the ed staff identified issues with the 24g x 0.75 inch autoguard bd iv catheter.There is leaking at the hub of this device when flushing, similar to the issues we faced about 1 year ago.I believe the affected lot # 5197339.We have pulled this lot number from the department and our xx is updating stores as well.Need new iv.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
The complaint of a leak could not be confirmed from the six 24g insyte autoguard units that were received in sealed unit packaging from lot #5197339.A functional test of the returned samples revealed no leaks in the iv catheters.A microscopic examination of the devices revealed no damage or defects.The affected units were not provided for investigation.Although the representative samples and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.
Event or Problem Description
No new information.